# SDR SWAA2022030174241

- Difficulty date: January 4, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 192F HAS CORROSION ON EXTERNAL SKIN UNDER MARKER BEACON ANTENNA; #1; AND #2 DME ANTENNA / WING TO BODY FAIRING 192F REPAIRED WITH BACK SHOP REQUEST WORK ORDER 38832/1700/0001 SERIAL NO: 6851700 SHOP
